# SDR EGRR106996

- Difficulty date: November 16, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Planetary Gear
- Part number: 2060404122103
- Part serial: AFS5274
- Condition: Unserviceable
- Location: Transmission
- Part time: 344 hours
- Component: Transmission
- Component part number: 20604000225
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREMATURE WEAR OF XMSN PLANETARY SUN GEAR AT LOWER DRIVE SPLINES, WORN HALF THE WAY THRU DRIVE SPLINES .030.
